# SDR DALA2016032402283

- Difficulty date: March 23, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- Aircraft time: 70,941 hours, 53,461 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Deformed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFORMED FUSELAGE SKIN AND DOUBLERS ON LOWER AND FWD, AFT CORNERS AT AFT LAVATORY SERVICE PANEL CUTOUT.  REPAIRED LOWER FWD CORNER IAW ERA 397822-14 MA, REV B.
